# SDR R61A201907090710

- Difficulty date: July 9, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 34,508 hours, 22,807 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 17071349401
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** MLG EMERGENCY EXTENTION CLOSED LOOP CABLES (MAIN & RETURN) WORN. MLG EMERGENCY EXTENTION CLOSED LOOP CABLES FWD MAIN & RETURN CABLES REPLACED IAW 32-34-09-4000-801-A (PN:170-71349-401 & 170-71348-401). ADJUSTMENT IAW AMM 32-34-09-820-801-A, TEST OF EMERGENCY EXTENTION SYSTEM C/O ON NRC 1000-0001 AWS #10.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
